# SDR REXA2014060300465

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,834 hours, 19,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 OTBD CLIP CRACKED & AFT FLOOR ANGLE CORRODED.  REPAIRED IAW REO 601R-53-11-136.
